MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD SYRINGE 1ML ST BULK CONVENIENCE PAK

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD SYRINGE 1ML ST BULK CONVENIENCE PAK
Catalog Number 309701
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd syringe 1ml st bulk convenience pak had scale marking issue it was reported by customer that illegible markings on the barrel, rendering verbatim: rcc received a complaint via email.Email(s) attached my team reported that the bd 1ml slip tip syringe ref (b)(4) had illegible markings on the barrel, rendering it unsafe to use.The syringe has not been wiped with any solvent, it came out of the package as shown.The syringe was not used, no patients have been involved in an incident with these syringes.It was reported prior to use.Please see photos attached.Best regards, (b)(6) bsch, bscphm coordinator, pharmacy services - st.Joseph's hospital tel: (b)(6) (b)(6).
 
Additional Manufacturer Narrative
Our quality engineer inspected the 3 photos submitted for evaluation.The reported issue of scale marking issue was confirmed upon inspection of the sample photos.Analysis of the sample photos showed that most of the scale markings on the syringes were grossly smeared.Bd determined that the cause of the failure was associated to our marking process.Since this defect is occurring below our expected frequency, no further corrective actions will be made at this time.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.We regret any inconveniences this incident may have caused you and your facility.
 
Event or Problem Description
1.What is the date of event? april 16, 2024 2.Please share the & lot number? lot 3212533, exp 2027-10-31 3.Any sample available for investigation? if yes, are you able to provide the address of the facility for us to ship the return label? i have the affected syringe.The address is (b)(6).

Brand Name
BD SYRINGE 1ML ST BULK CONVENIENCE PAK
Common Device Name
SYRINGE
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
colosio no. 579
holdrege NE 68949
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19321079
Report Number9610847-2024-00124
Device Sequence Number18054520
Product Code FMF
UDI-Device Identifier30382903097013
UDI-Public(01)30382903097013
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number309701
Device Lot Number3212533
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2024
Supplement Date Received by Manufacturer06/26/2024
Initial Report FDA Received Date05/15/2024
Supplement Report FDA Received Date06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown